Skip to content

Dextromethorphan Hydrobromide and Acetaminophen and Guaifenesin

Pill images, imprints and guides

Also called Dextromethorphan Hydrobromide and Paracetamol and Guaifenesin in India, Australia, the UK and most countries outside the US.

Dextromethorphan Hydrobromide and Acetaminophen and Guaifenesin comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Dextromethorphan Hydrobromide and Acetaminophen and Guaifenesin pill images

Dextromethorphan Hydrobromide 10 mg / Acetaminophen 325 mg / Guaifenesin 200 mg 1 pill